Dickson Coinvariants and the homology of QS^0

Paul Roger Turner

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)209-228
Number of pages20
JournalMathematische Zeitschrift
Volume224
Publication statusPublished - 1997

Cite this

Turner, Paul Roger. / Dickson Coinvariants and the homology of QS^0. In: Mathematische Zeitschrift. 1997 ; Vol. 224. pp. 209-228.
@article{2d5234e0ab7f49fc9c579141bbf5b586,
title = "Dickson Coinvariants and the homology of QS^0",
author = "Turner, {Paul Roger}",
year = "1997",
language = "English",
volume = "224",
pages = "209--228",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer",

}

Dickson Coinvariants and the homology of QS^0. / Turner, Paul Roger.

In: Mathematische Zeitschrift, Vol. 224, 1997, p. 209-228.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Dickson Coinvariants and the homology of QS^0

AU - Turner, Paul Roger

PY - 1997

Y1 - 1997

M3 - Article

VL - 224

SP - 209

EP - 228

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

ER -